Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Supplements or Steróids?
Jun 9, 2014

Hello Nelson. I'm personal trainer, 1.90 cm and 100 kg. So, is difficult to keep the lean mass. So, ive been using lods of protein powder every day. I started Atripla 3 months ago and undetectable now. Ive never felt anything. Id like to ask, considering kidneys, if is it safer to keep muscles with steroids than using protein powder? Do u know some doctor specialist in London? thank you very much!

Response from Mr. Vergel

High protein intake may increase creatinine and alarm your doctor. However, this increase is not due to kidney dysfunction. The same happens when taken creatine supplements.

Anabolic steroids may also increase creatinine but this problem was not observed in anabolic steroids studies done with nandrolone and oxandrolone. They have certain side effects that are similar to those caused by testosterone: Testosterone and Anabolic Steroids Side Effect Management Table

The UK is very conservative in the medical use of anabolic steroids. I do not know any doctor there that prescribes them.

Nelson



Previous
Disclosing after protected sex
Next
Vitamin d3

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement